# SDR ASAA2017080321522

- Difficulty date: August 3, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 33,766 hours, 10,165 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON DURING TAXI. EXTINGUISHED WHEN MC RECALL. ACFT GROUNDED.  NR 1 TEMP CONTROL UNIT SHOWED TCV FAULT.  PERFORMED AMM 21-61-00-700-806-002, NO DEFECTS NOTED.  RESET TEMP CONTROL UNIT,  AN BITE TEST THREE MORE TIMES, NO DEFECTS NOTED.
